I don't know much about the medication side of things amicrazy - but I do think that a dose of counselling might do you the world of good
You have been thru so much - you are probably very tired... no wonder things are turning upside down every month - looking after someone who is unwell can be very exhausting at the best of times - and I am thinking that you need to talk to someone neutral and let all these 'anger, sadness, rage' feelings out. Don't feel bad about this...it's all part of looking after yourself - it's your turn for self care ok
Re the Welbutrin, you may want to try the Wellbutrin SR ( Slow Release) as I have read that it will sometimes work better and have less side effects.
Just my 2 cents worth.
Kitt, Moderator: Anxiety/Panic & Depression& GERD Forums*~*
Welcome to the Depression forum. Is this medication the only one you use for depression or is it in addition to other meds you take.
Also we have an intro thread if you want to share a bit about yourself we would love to read it.